Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having breathing problem and feeling dizzy. Could this be caused due to inhaling of kerosene?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
Hi, My niece tried to sell a kerosene heater at a flea market. She did not know that there was some in the container and it spilled in the car, that was about 3 weeks ago. She rode home with the windows open. It took about 1 week trying different things to remove the oder. Since the spill she has had problems breathing, not being able to go the stairs without losing her breath. A relative let her use an inhaler and it seemed to work only now she gets dizzy. Is this all from the kerosene and are there any other kinds of symtoms to watch for and what can be done?
Posted Fri, 23 Nov 2012 in Asthma and Allergy
Answered by Dr. Ganesh Sanap 3 hours later
Kerosene can cause acute symptoms. But your niece has dizzynees even after 3 weeks. It looks like the breathing and dizziness are not related to the kerosene spill or breathing the vapors.
Can you mention what kind of inhaler she is taking?
The inhaler may be the cause for the dizziness. You must consult a board certified physician and get evaluated properly. It is not wise to use drugs which are not prescribed.
Hope I have answered your query, any further doubts are welcome.
Thanking you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor